| Model Number |
PYMU1 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report covers two (2) malfunction event.A review of the event involved the device(s) experiencing a operational issue.No patient adverse event was reported.No information regarding patient demographics were provided.